# SDR 95FDEA00319

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Aft Fus
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY O/H LIGHT CAME ON DURING FLIGHT AT FL310.  COMPLETED 'LWR AFT BODY O/H LIGHT ON' ABNORMAL/EMERG CKLIST. LIGHT REMAINED ON.  DIVERTED TO FLL.  ON LONG FINAL APPROACH W/ALL ENG AT IDLE FOR DESCENT, LIGHT WENT OUT.  CKD KEEL BEAM LOOP M-367, AFT CARGO COMP LOOPS M-366, M-767 AND M323.  NO LEAKS FOUND OR DISCREP IN LOOP/WIRING, CKD AFT AIRSTAIRS LOOP M-365 RT CKS GOOD.  FOUND AIR LEAK NEAR LOOP M-322 LT AIRSTAIRS.  TIGHTENED CLAMP ON AIR CLEANER OVERBOARD LINE.  RAN ALL 3 ENG AT T/O PWR AND PART PWR FOR A FEW MINUTES.  NO WARNING LIGHT CAME ON.  OK FOR SVC.
